# SDR TIMA20180214003

- Difficulty date: February 7, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N192GA
- Make and model: Beech 1900C
- Aircraft serial: UB17
- Aircraft time: 42,263 hours, 62,790 cycles
- Engine: Pwa PT6A65B
- Engine time: 26,835 hours, 62,492 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210954
- Part serial: 2345839
- Condition: Open
- Location: Prop Ovrspd
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

PROPELLER DID NOT COME OUT OF FEATHER AFTER A PROPELLER CYCLE CHECK DURING RUN-UP.  REPLACING THE OVERSPEED GOVERNOR ELIMINATED THE PROBLEM.   THE DUMP VALVE OF THE OVERSPEED GOVERNOR STUCK IN THE OPEN POSITION.
